Sep 18, 2002
My Partner, has been HIV+ for years.. His HMO Doctors have said the there are virtually no new medications he can take. His virtual load in Hi.. and T-count is decreasing rapidly.. I think there may be other things out there he could try.. he has lost 30 lbs in the last few months.. has intestinal problems with bowels,,etc.. We are at a loss where to turn.. We want to be sure everything that can be done is being done,, thank you Elmer R. Albert
Response from Dr. Little
The best I can offer is the suggestion to look up your closest University teaching institution with and HIV care program. Newer drugs that may be only available through an expanded/compassionate access program may be available at this site. You will also likely get a very educated second opinion about whether all reasonable choices have been exhausted. Good luck.
- Shingles Sign Of HIV Infection
- Burning Penis After Oral Sex Hooker What Are The Chances Of HIV
- Itchy Scrotum After Oral Sex On A Woman Does It Mean I Have HIV
- Itchy Skin After Kissing Cold Sore Sign Of HIV AIDS
- Swollen Lymph Nodes After Touching Vaginal Sore Worried I Have HIV
- Trouble Urinating After Anal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.